RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 5, Pages 793–797 (Mi mz1113)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

On the determination of an affine-homogeneous saddle surface of the space $\mathbb R^3$ from the coefficients of its normal equation

A. V. Loboda

Voronezh State Academy of Building and Architecture

DOI: https://doi.org/10.4213/mzm1113

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:5, 668–672

Bibliographic databases:

Received: 09.09.1998

Citation: A. V. Loboda, “On the determination of an affine-homogeneous saddle surface of the space $\mathbb R^3$ from the coefficients of its normal equation”, Mat. Zametki, 65:5 (1999), 793–797; Math. Notes, 65:5 (1999), 668–672

Citation in format AMSBIB
\Bibitem{Lob99}
\by A.~V.~Loboda
\paper On the determination of an affine-homogeneous saddle surface of the space $\mathbb R^3$ from the coefficients of its normal equation
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 5
\pages 793--797
\mathnet{http://mi.mathnet.ru/mz1113}
\crossref{https://doi.org/10.4213/mzm1113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1716249}
\zmath{https://zbmath.org/?q=an:0976.53012}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 5
\pages 668--672
\crossref{https://doi.org/10.1007/BF02743180}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600019}


Linking options:
  • http://mi.mathnet.ru/eng/mz1113
  • https://doi.org/10.4213/mzm1113
  • http://mi.mathnet.ru/eng/mz/v65/i5/p793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Binder T., Simon U., “Progress in Affine Differential Geometry - Problem List and Continued Bibliography”, Geometry and Topology of Submanifolds X: Differential Geometry in Honor of Prof S.S. Chern, eds. Chen W., Wang C., Li A., Simon U., Wiehe M., Verstraelen L., World Scientific Publ Co Pte Ltd, 2000, 1–17  crossref  mathscinet  zmath  isi
    2. Proc. Steklov Inst. Math., 235 (2001), 49–63  mathnet  mathscinet  zmath
    3. A. V. Loboda, “Homogeneous Real Hypersurfaces in $\mathbb C^3$ with Two-Dimensional Isotropy Groups”, Proc. Steklov Inst. Math., 235 (2001), 107–135  mathnet  mathscinet  zmath
    4. A. V. Loboda, “Homogeneous strictly pseudoconvex hypersurfaces in $\mathbb C^3$ with two-dimensional isotropy groups”, Sb. Math., 192:12 (2001), 1741–1761  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. M. S. Danilov, A. V. Loboda, “Affine Homogeneity of Indefinite Real Hypersurfaces in the Space $\mathbb{C}^3$”, Math. Notes, 88:6 (2010), 827–843  mathnet  crossref  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:169
    Full text:51
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019